# SDR SWAA031383

- Difficulty date: June 22, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 57,970 hours, 56,863 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND BS 1016 BULKHEAD WEB CRACKED (2 EA) BETWEEN STR 7L AND STR 8L.  REPAIRED BULKHEAD WEB PER SWA EA.
